Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
2005 | Journal Article | LibreCat-ID: 45416
R. Mahnken, “An inverse finite-element algorithm for parameter identification of thermoelastic damage models,” International Journal for Numerical Methods in Engineering, vol. 48, no. 7, pp. 1015–1036, 2005, doi: 10.1002/(sici)1097-0207(20000710)48:7<1015::aid-nme912>3.0.co;2-4.
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 45433
R. Mahnken, E. Stein, and D. Bischoff, “A stabilization procedure by line-search computation for first order approximation strategies in structural optimization,” International Journal for Numerical Methods in Engineering, vol. 35, no. 5, pp. 1015–1029, 2005, doi: 10.1002/nme.1620350505.
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 45435
R. Mahnken and E. Stein, “Adaptive time-step control in creep analysis,” International Journal for Numerical Methods in Engineering, vol. 28, no. 7, pp. 1619–1633, 2005, doi: 10.1002/nme.1620280711.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 35857
J. Blömer, “Denesting by Bounded Degree Radicals,” Algorithmica, vol. 28, no. 1, pp. 2–15, 2002, doi: 10.1007/s004530010028.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 39959
M. Rösler and M. de Jeu, “Asymptotic Analysis for the Dunkl Kernel,” Journal of Approximation Theory, vol. 119, no. 1, pp. 110–126, 2002, doi: 10.1006/jath.2002.3722.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45423
R. Mahnken, “Improved implementation of an algorithm for non-linear isotropic/kinematic hardening in elastoplasticity,” Communications in Numerical Methods in Engineering, vol. 15, no. 10, pp. 745–754, 2002, doi: 10.1002/(sici)1099-0887(199910)15:10<745::aid-cnm288>3.0.co;2-r.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45417
C. Döbert, R. Mahnken, and E. Stein, “Numerical simulation of interface debonding with a combined damage/friction constitutive model,” Computational Mechanics, vol. 25, no. 5, pp. 456–467, 2002, doi: 10.1007/s004660050493.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45427
R. Mahnken, M. Johansson, and K. Runesson, “Parameter estimation for a viscoplastic damage model using a gradient‐based optimization algorithm,” Engineering Computations, vol. 15, no. 7, pp. 925–955, 2002, doi: 10.1108/02644409810236920.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 45425
M. Johansson, R. Mahnken, and K. Runesson, “Efficient integration technique for generalized viscoplasticity coupled to damage,” International Journal for Numerical Methods in Engineering, vol. 44, no. 11, pp. 1727–1747, 2002, doi: 10.1002/(sici)1097-0207(19990420)44:11<1727::aid-nme568>3.0.co;2-p.
LibreCat
| DOI
2001 | Journal Article | LibreCat-ID: 11778 |

R. Haeb-Umbach, “Automatic generation of phonetic regression class trees for MLLR adaptation,” IEEE Transactions on Speech and Audio Processing, vol. 9, no. 3, pp. 299–302, 2001.
LibreCat
| DOI
| Download (ext.)
2001 | Journal Article | LibreCat-ID: 34897
J. Klüners and G. Malle, “A Database for Field Extensions of the Rationals,” LMS Journal of Computation and Mathematics, vol. 4, pp. 182–196, 2001, doi: 10.1112/s1461157000000851.
LibreCat
| DOI
| arXiv
2000 | Journal Article | LibreCat-ID: 34900
K. Geissler and J. Klüners, “Galois Group Computation for Rational Polynomials,” Journal of Symbolic Computation, vol. 30, no. 6, pp. 653–674, 2000, doi: 10.1006/jsco.2000.0377.
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34901
V. Acciaro and J. Klüners, “Computing Local Artin Maps, and Solvability of Norm Equations,” Journal of Symbolic Computation, vol. 30, no. 3, pp. 239–252, 2000, doi: 10.1006/jsco.2000.0361.
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34899
J. Klüners and G. Malle, “Explicit Galois Realization of Transitive Groups of Degree up to 15,” Journal of Symbolic Computation, vol. 30, no. 6, pp. 675–716, 2000, doi: 10.1006/jsco.2000.0378.
LibreCat
| DOI
2000 | Journal Article | LibreCat-ID: 34898
J. Klüners, “A Polynomial with Galois GroupSL2(11),” Journal of Symbolic Computation, vol. 30, no. 6, pp. 733–737, 2000, doi: 10.1006/jsco.2000.0380.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40184
M. Rösler, “An uncertainty principle for the Dunkl transform,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 353–360, 1999, doi: 10.1017/s0004972700033025.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40189
M. Rösler, “Positivity of Dunkl’s intertwining operator,” Duke Mathematical Journal, vol. 98, no. 3, pp. 445–463, 1999, doi: 10.1215/s0012-7094-99-09813-7.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40192
M. Rösler and M. Voit, “Partial Characters and Signed Quotient Hypergroups,” Canadian Journal of Mathematics, vol. 51, no. 1, pp. 96–116, 1999, doi: 10.4153/cjm-1999-006-6.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 34902
J. Klüners, “On Polynomial Decompositions,” Journal of Symbolic Computation, vol. 27, no. 3, pp. 261–269, 1999, doi: 10.1006/jsco.1998.0252.
LibreCat
| DOI
1998 | Journal Article | LibreCat-ID: 40197
M. Rösler and M. Voit, “Biorthogonal polynomials associated with reflection groups and a formula of Macdonald,” Journal of Computational and Applied Mathematics, vol. 99, no. 1–2, pp. 337–351, 1998, doi: 10.1016/s0377-0427(98)00168-x.
LibreCat
| DOI